# SDR PIDA09007

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 44,290 hours, 35,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Emergency Lights
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY AND PERFORMED SATISFACTORY, OPS CK IAW MM 33-51-01.
